Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 42, NWS Shreveport, LA

March 24, 20234 counties in Arkansas

NWS Shreveport, LA issued this tornado warning at Mar 24, 2023, 2:47 PM CDT for 4 counties in Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2023, 2:47 PM CDT (19:47 UTC)
Expired
Mar 24, 2023, 3:30 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR

The radar

The Shreveport radar (KSHV), 154 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 1:33 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2023-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2023-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

936 
WFUS54 KSHV 241947
TORSHV
ARC057-061-081-133-242030-
/O.NEW.KSHV.TO.W.0042.230324T1947Z-230324T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
247 PM CDT Fri Mar 24 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Little River County in southwestern Arkansas...
  Central Hempstead County in southwestern Arkansas...
  Southeastern Sevier County in southwestern Arkansas...
  Southeastern Howard County in southwestern Arkansas...

* Until 330 PM CDT.
    
* At 247 PM CDT, a severe thunderstorm capable of producing a tornado
  was located just west of Ashdown, moving east northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ashdown and Wilton around 250 PM CDT.
  Saratoga around 305 PM CDT.
  Mineral Springs and Tollette around 310 PM CDT.
  Washington around 325 PM CDT.

Other locations impacted by this tornadic thunderstorm include Bright
Star, Browntown, Millwood, McCaskill, Ozan and Oakhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3398 9366 3375 9353 3360 9422 3372 9427
      3400 9371
TIME...MOT...LOC 1947Z 247DEG 42KT 3368 9418 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

15
2 follow-up statements
945 
WWUS54 KSHV 242012
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
312 PM CDT Fri Mar 24 2023

ARC057-061-081-133-242030-
/O.CON.KSHV.TO.W.0042.000000T0000Z-230324T2030Z/
Little River AR-Hempstead AR-Sevier AR-Howard AR-
312 PM CDT Fri Mar 24 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL
LITTLE RIVER...CENTRAL HEMPSTEAD...SOUTHEASTERN SEVIER AND
SOUTHEASTERN HOWARD COUNTIES...
    
At 311 PM CDT, a severe thunderstorm capable of producing a tornado 
was located over Saratoga, or near Mineral Springs, moving east at 
25 mph. Another thunderstorm that is showing increased rotation was 
indicated 4 miles southeast of Ashdown, also moving quickly to the 
northeast. 

HAZARD...Tornado.

SOURCE...Radar indicated rotation. Damage has been reported near 
         Ashdown with the first storm. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Saratoga around 315 PM CDT.
  Mineral Springs around 320 PM CDT.
  Tollette around 325 PM CDT.
  Washington around 345 PM CDT.

Other locations impacted by this tornadic thunderstorm include Bright
Star, Browntown, Millwood, McCaskill, Ozan and Oakhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3398 9366 3375 9353 3361 9417 3378 9415
      3400 9371
TIME...MOT...LOC 2010Z 253DEG 21KT 3379 9396 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

15
226 
WWUS54 KSHV 242023
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
323 PM CDT Fri Mar 24 2023

ARC057-061-081-133-242030-
/O.CON.KSHV.TO.W.0042.000000T0000Z-230324T2030Z/
Little River AR-Hempstead AR-Sevier AR-Howard AR-
323 PM CDT Fri Mar 24 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST
CENTRAL LITTLE RIVER...CENTRAL HEMPSTEAD...SOUTHEASTERN SEVIER AND
SOUTHEASTERN HOWARD COUNTIES...
    
At 322 PM CDT, a severe thunderstorm capable of producing a tornado 
was located just east of Millwood Lake, or 11 miles east of Ashdown, 
moving northeast at 45 mph. Other strong to severe thunderstorms 
extend farther northeast to Tollette to just south of Nashville, 
also moving northeast at 45 mph. 

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Tollette around 330 PM CDT.
  Washington around 340 PM CDT.

Other locations impacted by this tornadic thunderstorm include Bright
Star, Millwood, McCaskill and Ozan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3398 9366 3375 9353 3365 9401 3378 9405
      3390 9391 3400 9371
TIME...MOT...LOC 2021Z 246DEG 39KT 3370 9393 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 24, 1:06 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 24, 1:06 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
106 PM CDT Fri Mar 24 2023

...New AVIATION...

.UPDATE...
Issued at 1007 AM CDT Fri Mar 24 2023

We are currently monitoring a cold front going through the
Metroplex off to our west with non-severe showers and embedded
thunderstorms slowly ebbing, temporarily, running near and
northwest of the I-30 corridor.

Despite the lull, our expectations for later today really have not
changed. The combination of the front, strengthening low pressure
in our northwest along the front, and deep lift prompted by an
incoming upper level trough should initiate deep and likely severe
thunderstorms by early to mid afternoon across western and
central portions of the region, with this activity organizing
further and advancing through the Arklamiss from late afternoon
and into the evening hours. A mixed mode of supercells and QLCS
activity is expected to march through the Moderate Risk from the
Storm Prediction Center over the Arklamiss and points to the east
over this time frame with hail, damaging winds, and tornadoes
(some strong) all possible this afternoon. The latest high
resolution guidance consensus suggests intense convection will
mostly likely get going in the early afternoon in the vicinity of
TXK, GGG, TYR, LFK, and SHV and any potent supercells will also
carry the potential for large hail. While the highest severe
weather risk will be in the Moderate risk area, all areas of the
Four State region will have at least some risk of severe storms
until this system clears the region later on tonight. In addition,
most of our covered areas of south-central AR and northern LA are
in an Enhanced Risk of of severe storms, if not already in the
Moderate Risk itself, and all locations in or near the Enhanced or
Moderate risk have a risk of experiencing a strong tornado.

There are currently no convective watches in effect in our area,
at least not yet, so now is the time to prepare for the potential
of severe weather later today. Gradient southerly winds ahead of
the incoming cold front will also be quite gusty at times today,
although generally below Wind Advisory criteria. /50/

&&

.SHORT TERM...
(Friday through Saturday)
Issued at 333 AM CDT Fri Mar 24 2023

As dawn approaches, showers and storms along a boundary extending
from central Texas northeast into Oklahoma will continue drifting
eastward and look situated to begin impacting northwestern zones of
the ArkLaTex by 12Z Friday. The 06Z SHV sounding indicates an
increasingly unstable environment capable of supporting severe
thunderstorms. Dewpoints in the upper 60s to lower 70s continue to
climb, with sfc to 3km SRH of 385 m^2/s^2. CAPE values have climbed
into the 1000-1500 J/kg range, with ample time for further
destabilization encouraged by daytime warming while strong south
winds maintain a sustained moisture source under strong southwest
flow aloft.

Thus, the entire SHV CWA remains highlighted for severe weather
potential today in the sPC's latest Day 1 SWO. The threat levels
increase from west to east, with Tyler and Lufkin in the Marginal
Risk (Level 1/5), Longview and Texarkana in the Slight Risk (Level
2/5), Shreveport and Natchitoches in the Enhanced Risk (Level 3/5),
and El Dorado, Ruston and Monroe in the Moderate Risk (Level 4/5).
Regardless of level, all sites across the ArkLaTex should remain
vigilant for the development of severe storms through the day today.
All modes of severe weather are possible, including 1large hail,
damaging winds, and tornadoes.

This morning's pre-dawn storms will gradually progress south and
east, looking to enter deep east Texas and the Texarkana metro by
midday or early afternoon, advancing into the Shreveport metro and
greater southwest Arkansas and northwest Louisiana by midafternoon.
Based on the latest RAP13 and HRRR progression, storms may be
clearing areas west of the I-49 corridor by or shortly after 00Z.
East of the I-49 corridor, storms look to arrive in the late
afternoon to early evening and continue into the overnight hours.
This will be occurring in the unstable environment most favorable
for supporting severe weather, and based on model analysis, is where
the greatest risk for strong to intense tornadoes will exist,
associated with supercell development ahead of the main line of
storms. Exact location and intensity will hinge on mesoscale
features which cannot yet be discerned. All those in the ArkLaTex
would be advised to be prepared to receive warnings and have a
shelter plan in place, with increased urgency directed towards
locations with closer proximity to the Mississippi River Valley.

Highs this afternoon will range from the mid 70s northwest to lower
80s east. Lows Saturday morning will drop into the upper 40s west to
lower 60s east, climbing to highs in the low to mid 70s northwest to
lower 80s southeast for a sunny Saturday afternoon in the wake of
the frontal passage. The departing upper level trough will not bring
much of a regime change, only making way for a return to zonal to
southwest flow aloft, thus sustaining these warm temperatures
through the first half of the weekend.

/26/

&&

.LONG TERM...
(Saturday Night through Friday)
Issued at 333 AM CDT Fri Mar 24 2023

At the start of the period, upper-level southwest flow to prevail
allowing for a generally unstable environment areawide. This upper-
level setup will remain fairly unchanged throughout most of next
week, becoming more amplified Thursday night into Friday.

On Saturday night, weak high pressure to maintain cool and dry
conditions with overnight lows in the upper 40s to lower 50s. A weak
boundary across the northern gulf coast to begin to migrate north
across the ArkLaTex late in the weekend allowing for increased rain
chances mainly along and south of the I-20 corridor on Sunday. Weak
perturbations within southwest flow aloft could support diurnally
driven thunderstorms across these areas on Sunday afternoon.

High pressure building from the north to drive the frontal boundary
back south on Monday. However, not expecting much of a cool down
behind the front due to a very shallow cool layer along the southern
periphery of the ridge with airmass likely modifying by Monday
afternoon.

Surface high shifts east through midweek allowing for a quick warmup
with  southerly flow increasing areawide. Temperatures on Thursday
to climb into the upper 70s to lower 80s with overnight lows on
Friday morning in the 60s.  Rain chances to increase Thursday
afternoon into Thursday night along and ahead of a dryline across
central and east Texas in response to a developing storm system
across the Plains. /05/

&&

.AVIATION...
(18Z TAFS)
Issued at 1236 PM CDT Fri Mar 24 2023

A mix of VFR and MVFR conditions are in place currently across the
forecast area with ceilings ranging from roughly 2 kft to 4 kft
with surface SE to S winds quite gusty, with sustained winds of
15 to 25 mph and gusts up to 30 mph. Scattered showers are
blossoming now across most of the region with thunderstorms
rapidly developing just west of TYR along a cold front moving
toward the region. Expect scattered to numerous strong to severe
thunderstorms moving from west to east across the region from
roughly now through roughly 10 pm. Expect activity to clear TYR by
roughly 4 to 5 pm, clear TXK/SHV/LFK by roughly 5 to 7 pm, and
then clear ELD/MLU by 9 to 10 pm. Severe thunderstorms should be
accompanied by a risk of large hail, winds in excess of 60 mph, a
risk of tornadoes, and IFR to MVFR flight cats. Expect winds to
turn to the SW to W in the wake of the front with conditions
trending rather quickly back to VFR after the storms pass. Some
patchy late night fog cannot be entirely ruled out, with mostly
clear skies and west winds of 10 to 15 mph anticipated tomorrow.
/50/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  79  52  78 /  20   0   0  30
MLU  59  81  53  78 /  90   0   0  40
DEQ  46  72  42  75 /   0   0   0  10
TXK  50  76  48  77 /  10   0   0  20
ELD  51  77  48  78 /  50   0   0  20
TYR  49  77  51  78 /   0   0   0  10
GGG  51  77  50  78 /   0   0   0  20
LFK  52  80  53  77 /  10   0   0  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...26
LONG TERM....05
AVIATION...50
Hazardous weather outlook, Mar 24, 5:10 AM CDT, 9 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
510 AM CDT Fri Mar 24 2023

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-251015-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
510 AM CDT Fri Mar 24 2023

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

A potentially significant severe weather threat exists across much
of the region today, as showers and thunderstorms develop across
southeast Oklahoma, adjacent southwest Arkansas, and east Texas
during the morning, before shifting east across the remainder of the
region during the afternoon and evening. Isolated tornadoes, some of
which could be strong, damaging winds, and large hail will be
possible, with locally heavy rainfall also accompanying the stronger
storms. The threat for severe weather should end late this evening as
the storms exit the region to the east.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional showers and thunderstorms are possible Sunday as a warm
front moves northward into Deep East Texas and central Louisiana.
Isolated thunderstorms will be possible Sunday afternoon and evening
over portions of deep east Texas and portions of north-central
Louisiana.

Additionally,

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, Mar 24, 12:55 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1255 PM CDT Fri Mar 24 2023

TXZ124-241830-
Wood TX-
1255 PM CDT Fri Mar 24 2023

...A strong thunderstorm will impact portions of northwestern Wood
County through 130 PM CDT...

At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Fork Reservoir, or 14 miles northwest of Mineola, moving
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Winnsboro, Quitman, Lake Fork Reservoir, Pleasant Grove, Golden,
Forest Hill, Alba and Yantis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3296 9530 3285 9530 3270 9561 3272 9564
      3296 9566
TIME...MOT...LOC 1755Z 226DEG 50KT 3283 9565

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Mar 24, 1:21 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
121 PM CDT Fri Mar 24 2023

TXZ096-097-108>111-241900-
Camp TX-Bowie TX-Red River TX-Franklin TX-Morris TX-Titus TX-
121 PM CDT Fri Mar 24 2023

...A strong thunderstorm will impact portions of southern Franklin,
southwestern Bowie, northern Morris, Titus, northwestern Camp and
southeastern Red River Counties through 200 PM CDT...

At 121 PM CDT, Doppler radar was tracking a strong thunderstorm over
Newsome, or near Leesburg, moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Pleasant, Leesburg, Boxelder, Naples, Omaha, Us 259 And I 30
Intersection, Wilkerson, Cookville, Scroggins, Newsome, Dalby
Springs, Winfield, Talco, Annona, Miller's Cove, Rocky Mound,
Hopewell, Harts Bluff, Lydia and Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3365 9494 3331 9450 3325 9461 3325 9464
      3326 9465 3322 9465 3292 9515 3300 9515
      3299 9516 3296 9517 3296 9522 3302 9529
TIME...MOT...LOC 1820Z 226DEG 50KT 3300 9515

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Mar 24, 2:46 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
246 PM CDT Fri Mar 24 2023

TXZ149-150-242015-
Cherokee TX-Rusk TX-
246 PM CDT Fri Mar 24 2023

...A strong thunderstorm will impact portions of southwestern Rusk
and northern Cherokee Counties through 315 PM CDT...

At 245 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Rusk, moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jacksonville, Rusk, New Salem, Ponta, Maydelle, New Summerfield,
Gallatin, Reklaw, Concord and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Texas.

&&

LAT...LON 3214 9506 3214 9499 3217 9498 3196 9476
      3171 9521 3183 9537
TIME...MOT...LOC 1945Z 222DEG 52KT 3183 9524

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:28 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada34 min
Mar 24, 3:39 PM CDTSpecial Weather StatementSHVMiller51 min
Mar 24, 4:19 PM CDTTornado WarningSHVHempstead, Nevada26 min
Mar 24, 5:01 PM CDTSevere Thunderstorm WarningSHVUnion29 min
Mar 24, 6:14 PM CDTSpecial Weather StatementSHVUnion46 min

Nearby

Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.